# SDR 20000919SH027

- Difficulty date: June 2, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N55AS
- Make and model: Amd FALCON50MYST
- Aircraft serial: 214
- Engine: Garrtt TFE73131C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 30727841
- Condition: Leaking
- Location: Accessory Grbx
- Component: Accessory Gearb, Honeywell
- Component part number: 3070003
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE NEW ON 7/16/90 WITH SB TFE731-72-3124 AND TFE731-72-3289 INCORPORATED.  ENGINE HAS HAD SEAL REPLACED ON THE FOLLOWING DATES AND ENGINE TIMES:  TSN 1718.6, 10/24/94; TSN 2815.8, 10/24/96; TSN 3646.4, 6/25/98; TSN 4004.7, 11/12/98; TSN 4126.4, 6/25/99; TSN 4279.5, 10/27/99; TSN 4373.0, 1/3/00.  (X)
